Approximating the value functions for stochastic differential games with the ones having bounded second derivatives

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We show a method of uniform approximation of the value functions of uniformly nondegenerate stochastic differential games in smooth domains up to a constant over K with the ones having second-order derivatives bounded by a constant times K for any K ≥ 1.

Original languageEnglish (US)
Pages (from-to)254-271
Number of pages18
JournalStochastic Processes and their Applications
Volume125
Issue number1
DOIs
StatePublished - Jan 2015

Bibliographical note

Funding Information:
The author was partially supported by NSF Grant DMS-1160569 .

Publisher Copyright:
© 2014 Elsevier B.V. All rights reserved.

Keywords

  • Isaacs equation
  • Stochastic differential games
  • Value functions

Fingerprint Dive into the research topics of 'Approximating the value functions for stochastic differential games with the ones having bounded second derivatives'. Together they form a unique fingerprint.

Cite this